JMI cover

Journal of Mathematical Inequalities

Volume: 14

Year: 2020


Issue: 1 (March, 2020)
Article number / DOI Authors / Title Pages Abstract Article
14-01 Miao-Kun Wang, Miao-Ying Hong, Yang-Fan Xu, Zhong-Hua Shen, Yuming Chu: Inequalities for generalized trigonometric and hyperbolic functions with one parameter 1–21 View View
14-02 Monika Nowicka, Alfred Witkowski: Optimal bounds for the tangent and hyperbolic sine means II 23–33 View View
14-03 P. Agarwal, J. E. Restrepo: An extension by means of ω-weighted classes of the generalized Riemann-Liouville k-fractional integral inequalities 35–46 View View
14-04 Abdullah Mir, Ajaz Wani: A note on two recent results about polynomials with restricted zeros 47–52 View View
14-05 Nazar Khan, Muhammad Shafiq, Maslina Darus, Bilal Khan, Qazi Zahoor Ahmad: Upper bound of the third Hankel determinant for a subclass of q-Starlike functions associated with the lemniscate of Bernoulli 53–65 View View
14-06 Yu-Cheng An, Hairong Liu, Long Tian: The Dirichlet problem for a sub-elliptic equation with singular nonlinearity on the Heisenberg group 67–82 View View
14-07 Ladislav Matejíčka: Proof of one open inequality of Laub-Ilani type 83–98 View View
14-08 Víctor García García, Pedro Ortega Salvador: Weighted inequalities for the multilinear Hilbert and Calderón operators and applications 99–120 View View
14-09 Hark-Mahn Kim, Jin-Seok Park, Hwan-Yong Shin: Approximation of quadratic Lie ∗-derivations on ρ-complete convex modular algebras 121–134 View View
14-10 Jadranka Mićić Hot, Hamid Reza Moradi: Some inequalities involving operator means and monotone convex functions 135–145 View View
14-11 Jian Liu: An improved result of a weighted trigonometric inequality in acute triangles with applications 147–160 View View
14-12 Emrah Yıldırım: Monotonicity properties on k-digamma function and its related inequalities 161–173 View View
14-13 Masatoshi Ito: A new family of weighted operator means including the weighted Heron, logarithmic and Heinz means 175–186 View View
14-14 Feng Liu, Zunwei Fu, Liguang Wang: Inequalities for generalized parametric Marcinkiewicz integrals along polynomial compound curves 187–209 View View
14-15 P. N. Agrawal, A. M. Acu, R. Ruchi: q-generalized Bernstein-Durrmeyer polynomials 211–235 View View
14-16 Nasser-eddine Tatar: A nonlinear version of Halanay inequality and application to neural networks theory 237–247 View View
14-17 Nasir Mehmood, Saad Ihsan Butt, Đilda Pečarić, Josip Pečarić: Generalizations of cyclic refinements of Jensen's inequality by Lidstone's polynomial with applications in information theory 249–271 View View
14-18 H. K. Nigam, Md. Hadish: On approximation of function in generalized Zygmund class using CηT operator 273–289 View View
14-19 Jianzhong Xu, Wen Wang: Hermite-Hadamard type inequalities for the s-HH convex functions via k-fractional integrals and applications 291–303 View View
Issue: 2 (June, 2020)
Article number / DOI Authors / Title Pages Abstract Article
14-20 Pingyan Chen, Soo Hak Sung: Rosenthal type inequalities for random variables 305–318 View View
14-21 Dinh Thanh Duc, Nguyen Ngoc Hue: Jensen-type inequalities and their applications 319–327 View View
14-22 M. Rostamian Delavar, M. De La Sen: A mapping associated to h-convex version of the Hermite-Hadamard inequality with applications 329–335 View View
14-23 Wen Wang, Hui Zhou, Rulong Xie, Songting Yin: Some general gradient estimates for two nonlinear parabolic equations along Ricci flow 337–376 View View
14-24 Hamid Reza Moradi, Shigeru Furuichi: Improvement and generalization of some Jensen-Mercer-type inequalities 377–383 View View
14-25 Fei Yan, Hong-Ying Yue: Extensions of Hölder's inequality and its applications in Ostrowski inequality 385–399 View View
14-26 Changsen Yang, Yu Li: Refinements and reverses of Young type inequalities 401–419 View View
14-27 Inho Hwang, Choonkil Park: Ulam stability of an additive-quadratic functional equation in Banach spaces 421–436 View View
14-28 Subhash Kendre, Nagesh Kale: On some new nonlinear Volterra-Fredholm type discrete inequalities and its applications 437–453 View View
14-29 B. Noori, M. B. Moghimi, B. Khosravi, Choonkil Park: Stability of some functional equations on bounded domains 455–472 View View
14-30 Haiying Li, Yangyang Wang: A note on Gaussian integral means of entire functions 473–481 View View
14-31 Mireya R. Bracamonte, Jesús Medina-Viloria, Miguel Vivas-Cortez: Some inequalities for reciprocally (s,m)-convex in the second sense functions and applications to special means 483–500 View View
14-32 Tuan Duy Nguyen, Le-Long Phi, Weijia Yin: Hardy inequalities and Caffarelli-Kohn-Nirenberg inequalities with radial derivative 501–523 View View
14-33 Michael Th. Rassias, Bicheng Yang, Andrei Raigorodskii: On the reverse Hardy-type integral inequalities in the whole plane with the extended Riemann-Zeta function 525–546 View View
14-34 Marta Susana Urciuolo, Lucas Alejandro Vallejos: A generalization of the boundedness of certain integral operators in variable Lebesgue spaces 547–557 View View
14-35 Shoshana Abramovich: Hermite-Hadamard, Fejer and Sherman type inequalities for generalizations of superquadratic and convex functions 559–575 View View
14-36 Mohammad Sababheh, Hamid Reza Moradi, Shigeru Furuichi: Reversing Bellman operator inequality 577–584 View View
14-37 Xianfeng Su: A Trudinger-Moser type inequality and its extremal functions in dimension two 585–599 View View
14-38 Han-Qi Tang, Ai-Min Xu: On a general inequality related to the generalized-Euler-constant function 601–609 View View
Issue: 3 (September, 2020)
Article number / DOI Authors / Title Pages Abstract Article
14-39 Jianzhou Liu, Liang Xiong: Exponential type locally generalized strictly double diagonally tensors and eigenvalue localization 611–629 View View
14-40 Zheng Li, Tie Zhang, Chang-Jun Li: An elementary three-variable inequality with constraints for the power function of the norms on some metric spaces 631–640 View View
14-41 S. Abramovich, L.-E. Persson: Rearrangements and Jensen type inequalities related to convexity, superquadracity, strong convexity and 1-quasiconvexity 641–659 View View
14-42 Silvestru Sever Dragomir: Some multiple integral inequalities via the divergence theorem 661–671 View View
14-43 Bo Zhang, Chao-Ping Chen: Sharp Wilker and Huygens type inequalities for trigonometric and inverse trigonometric functions 673–684 View View
14-44 Chao-Ping Chen, Richard B. Paris: On the Wilker and Huygens-type inequalities 685–705 View View
14-45 Xiao Yu, Huihui Zhang, Xiaomei Wu: Boundedness for a class of fractional Carleson type maximal operator 707–721 View View
14-46 Lei Gao, Qilong Liu: New upper bounds for the infinity norm of Nekrasov matrices 723–733 View View
14-47 Zhenlong Gao, Huili Zhang: Asymptotic distributions and Berry-Esseen inequalities for Lotka-Nagaev estimator of a Poisson randomly indexed branching process 735–746 View View
14-48 Jian Tan: Inhomogeneous multi-parameter Besov and Triebel-Lizorkin spaces associated with different homogeneities and boundedness of composition operators 747–769 View View
14-49 Xiangdong Liu, Xianglong Li, Weidong Jiang, Fangning Fu: Strong consistency of LS estimator in simple linear EV regression models 771–779 View View
14-50 Guangming Hu, Yutong Liu, Yi Qi, Qingtian Shi: Morrey type Teichmüller space and higher Bers maps 781–804 View View
14-51 Savin Treanţă: Some results on (ρ, b, d)-variational inequalities 805–818 View View
14-52 Zhaojun Wu, Hongyan Xu: Milloux inequality of nonlinear difference monomials and its application 819–827 View View
14-53 Syed Zaheer Ullah, Muhammad Adil Khan, Zareen A. Khan, Yu-Ming Chu: Coordinate strongly s-convex functions and related results 829–843 View View
14-54 Qian Li, QingWen Wang, Sheng Dong: Extending a result of Haynsworth 845–852 View View
14-55 Liangpeng Xiong: Sharp coefficients bounds for class of almost starlike mappings of order α in ℂn 853–865 View View
14-56 Mirosław Adamek: On Hermite-Hadamard type inequalities for F-convex functions 867–874 View View
14-57 Julalak Prabseang, Kamsing Nonlaopon, Sotiris K. Ntouyas: On the refinement of quantum Hermite-Hadamard inequalities for continuous convex functions 875–885 View View
14-58 Zai-Yin He, Miao-Kun Wang, Yue-Ping Jiang, Yu-Ming Chu: Bounds for the perimeter of an ellipse in terms of power means 887–899 View View
14-59 Hong-Hu Chu, Wei Wang: A necessary and sufficient condition for the convexity of the generalized elliptic integral of the first kind with respect to Hölder mean 901–921 View View
14-60 Jiangfeng Hao, Kan Chen: Complete moment convergence for (α,β)-mixing random variables and its application 923–938 View View
14-61 J. Dziok: Subordination for meromorphic harmonic functions 939–950 View View
Issue: 4 (December, 2020)
Article number / DOI Authors / Title Pages Abstract Article
14-62 Naim L. Braha, Valdete Loku: Korovkin type theorems and its applications via αβ- statistically convergence 951–966 View View
14-63 Naim L. Braha: Tauberian theorems under statistically Nörlund-Cesáro summability method 967–975 View View
14-64 K. Raju Pillai, S. Palaniammal: New inequalities for rotor frames in Hilbert space 977–988 View View
14-65 Zuliang Lu, Fei Huang, Li Lin, Fei Cai, Yin Yang: A priori and posteriori error estimates of Legendre Galerkin spectral methods for general elliptic optimal control problems 989–1006 View View
14-66 Jiajin Wen, Tianyong Han, Jun Yuan: Stability inequalities involving gravity norm and temperature 1007–1037 View View
14-67 Aizhen Wang, Bicheng Yang: Equivalent statements of a Hilbert-type integral inequality with the extended Hurwitz zeta function in the whole plane 1039–1054 View View
14-68 Ren Yanbo: Real interpolation with a function parameter for martingale Hardy-Lorentz and BMO spaces 1055–1066 View View
14-69 Qingwu Gao, Xijun Liu, Chunhong Chai: Asymptotic bounds for precise large deviations in a compound risk model under dependence structures 1067–1082 View View
14-70 Guangqing Wang, Jinhui Li: Some necessary and sufficient conditions for a VMO function 1083–1094 View View
14-71 Chao Meng, Gang Liu: On unicity of meromorphic functions concerning the shifts and derivatives 1095–1112 View View
14-72 Xiuwei Yin, Guangjun Shen, Zhenlong Gao: Harnack inequality for stochastic heat equation driven by fractional noise with Hurst index H 1113–1122 View View
14-73 Lixu Zhang: Composition operators and closures of Dirichlet type spaces in logarithmic Bloch-type spaces 1123–1134 View View
14-74 Qiang Chen, Bicheng Yang: On a parametric more accurate Hilbert-type inequality 1135–1149 View View
14-75 M. Dilshad, M. Akram, Izhar Ahmad: Algorithms for split common null point problem without pre-existing estimation of operator norm 1151–1163 View View
14-76 Jianwei Du, Xiaoling Sun: On the multiplicative sum Zagreb index of graphs with some given parameters 1165–1181 View View
14-77 Lei Shi, Zhi-Gang Wang, Ren-Li Su, Muhammad Arif: Initial successive coefficients for certain classes of univalent functions involving the exponential function 1183–1201 View View
14-78 Xiaojing Liu, Toshio Horiuchi, Hiroshi Ando: One dimensional weighted Hardy's inequalities and application 1203–1222 View View
14-79 Abdul Shakoor, Ilyas Ali, Samad Wali, Abdur Rehman: Some generalizations of retarded nonlinear integral inequalities and its applications 1223–1235 View View
14-80 Ahmed Salem: Best bounds for the Lambert W functions 1237–1247 View View
14-81 Xiang Li, Qianjun He, Dunyan Yan: Weighted estimates for bilinear fractional integral operator of iterated product commutators on Morrey spaces 1249–1267 View View
14-82 Zhiwei Hao, Libo Li: Hermite-Hadamard type inequalities for operator (p,h)-convex functions 1269–1284 View View
14-83 Farzad Khosrowshahi, Silvestru Sever Dragomir: Inequalities and convexity properties for the weighted exponential-beta function 1285–1298 View View
14-84 Maja Petrović, Branko Malešević, Bojan Banjac: On the Erdös-Mordell inequality for triangles in taxicab geometry 1299–1319 View View
14-85 J. Barić, Đilda Pečarić, Josip Pečarić: Superquadratic functions in information theory 1321–1331 View View
14-86 Hengfang Qiu, Deyan Zhang: Stabilities of the generalized mixed width and dual mixed radial inequalities 1333–1345 View View
14-87 Shigeru Furuichi, Nicuşor Minculete: Refined inequalities on the weighted logarithmic mean 1347–1357 View View
14-88 Michael Th. Rassias, Bicheng Yang, Andrei Raigorodskii: On a more accurate reverse Hilbert-type inequality in the whole plane 1359–1374 View View
14-89 Ryosuke Nakayama, Yuki Seo, Reo Tojo: Matrix Ostrowski inequality via the matrix geometric mean 1375–1382 View View
14-90 Feng Zhang, Jinli Xu: An eigenvalue inequality for positive semidefinite k × k block matrices 1383–1388 View View
14-91 Yonghong Shen, Yongjin Li: The particular solution and Ulam stability of linear Riemann-Liouville fractional dynamic equations on isolated time scales 1389–1414 View View